# SDR UPS99830621

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inop
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 6 SMOKE DETECTOR WILL NOT TEST.  DEFERRED IAW MEL 26-10-1, PLACARD INSTALLED.
